# SDR SWAA2014021825270

- Difficulty date: January 29, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 63,016 hours, 51,582 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C22910
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHEAR TIE CORRODED AT BS 500D, BETWEEN STRINGER 27L TO STRINGER 28L.  R & R SHEAR TIE IAW SRM & DRAWING.
